# SDR UPS04243015

- Difficulty date: July 7, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,775 hours, 43,351 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, REPLACE LT WINDOW FRAME AT BS 1100 P/N:65-19850-149.  FRAME REPLACED WITH NEW FRAME IAW SRM 51-30-2.
